# SDR IPXA2024072945731

- Difficulty date: July 17, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T451617
- Condition: Cracked
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB, L/H WING NO.3 SLAT OUTBD AUXILIARY TRACK FWD ARM AREA.REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 89. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 89. AND BOEING DWG NO. 114T4103 SH. 7 REV. B AND NO. 114T4103 SH. 8 REV. A.
